{"product_id":"nimdus-p-tab-yellow-blister-pack-20x10nimesulide-100-mg-paracetamol-325-mg-by-zydus","title":"Nimdus-P Tab (Yellow) \nBlister Pack (20X10)Nimesulide 100 Mg + Paracetamol 325 Mg by Zydus","description":"\u003cp\u003eWhat is it used for?\u003cbr\u003e\nUsed for short-term relief of pain, inflammation and fever, including muscle or joint pain, as prescribed by a doctor.\u003c\/p\u003e\n\n\u003cp\u003eHow does it work?\u003cbr\u003e\nNimesulide reduces the production of substances that cause pain and inflammation. Paracetamol helps reduce pain and fever.\u003c\/p\u003e\n\n\u003cp\u003eHow to take\/use it\u003cbr\u003e\nTake only as prescribed. Swallow with water, preferably after food. Do not take more than the recommended amount or use it for longer than advised. Do not combine it with other medicines containing paracetamol or nimesulide unless advised by a doctor.\u003c\/p\u003e\n\n\u003cp\u003eCommon side effects\u003cbr\u003e\nNausea, vomiting, stomach discomfort, indigestion, diarrhoea and dizziness may occur.\u003c\/p\u003e\n\n\u003cp\u003ePrecautions\u003cbr\u003e\nAvoid use or seek medical advice if there is liver disease, kidney disease, stomach ulcer or bleeding, allergy to painkillers, or regular alcohol use. Avoid taking other paracetamol-containing painkillers or NSAIDs without medical advice. Stop the medicine and seek medical help if yellowing of the eyes or skin, dark urine, severe skin rash, breathing difficulty, unusual bleeding or severe stomach pain occurs. Use during pregnancy, breastfeeding, or in children only on medical advice.\u003c\/p\u003e","brand":"Zydus","offers":[{"title":"Default Title","offer_id":50459445952768,"sku":null,"price":7.75,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0761\/3258\/1632\/files\/Zyd5008374.jpg?v=1790408486","url":"https:\/\/www.med50.com\/products\/nimdus-p-tab-yellow-blister-pack-20x10nimesulide-100-mg-paracetamol-325-mg-by-zydus","provider":"Med50","version":"1.0","type":"link"}